Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Selected references on use of high-speed computers for scientific computation

Author: George E. Forsythe
Journal: Math. Comp. 10 (1956), 25-27
MSC: Primary 68.0X
MathSciNet review: 0076464
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society